# SDR DALA1121640182

- Difficulty date: March 18, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 86,906 hours, 12,670 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY AFT CHILLER C/B POPPED WITH AN ASSOCIATED ELECTRICAL SMELL.  FORWARD TO NEF MAINTENANCE COULD NOT DUPLICATE FAULT.  SYSTEM OPERATION IS GOOD.
